| Catalog Number |
254600500 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the instrument was found non-functional at the office.This modular stop (254600500) will not fit over any reamer that they had tried it on.They had tried multiple reamers 250620102 & 250620103 a total of 4 different sets of reamers.On reamers 250620102 the modular stop will pass over the initial part of the reamer however it will not continue into the modular stop path of the reamer.With reamer 250620103 the modular stop will start into the modular stop path but only half of the stop makes it into the channel, then it stops.They had tried flipping the modular stop around and the same it true with both sides.
Additional Manufacturer Narrative
(b)(4).Examination of the returned device confirms the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.